Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 44, NWS Melbourne, FL

May 29, 2016Orange County, Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 29, 2016, 6:16 PM EDT for Orange County, Seminole County, Florida. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 6:16 PM EDT (22:16 UTC)
Expired
May 29, 2016, 7:00 PM EDT
In force
44 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Orange County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 100 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 6:30 PM EDTTSTM WND DMGForest City, FLPUBLIC REPORT OF MULTIPLE TREES DOWN IN APOPKA/FOREST CITY AREA AS WELL AS PEA SIZED HAIL.
May 29, 6:50 PM EDTTSTM WND DMG4 W Fairview Shores, FLTHUNDERSTORM WIND GUSTS BLEW A LARGE TREE ONTO A HOUSE AT 4137 WESTGATE ROAD. PART OF THE TREE CAME THROUGH THE ROOF WITH LARGE BRANCH PENETRATING THE INTERIOR. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

267 
WUUS52 KMLB 292216
SVRMLB
FLC095-117-292300-
/O.NEW.KMLB.SV.W.0044.160529T2216Z-160529T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
616 PM EDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ORANGE COUNTY IN EAST CENTRAL FLORIDA...
  SOUTHWESTERN SEMINOLE COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 700 PM EDT

* AT 616 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEKIVA
  SPRINGS...OR NEAR ALTAMONTE SPRINGS...AND IS NEARLY STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ORLANDO...APOPKA...ALTAMONTE SPRINGS...WINTER PARK AND MAITLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2871 8152 2877 8139 2861 8132 2857 8149
TIME...MOT...LOC 2216Z 324DEG 3KT 2872 8143 

HAIL...1.00IN
WIND...60MPH
 
$$

WEITLICH
2 follow-up statements
501 
WWUS52 KMLB 292231
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
631 PM EDT SUN MAY 29 2016

FLC095-117-292300-
/O.CON.KMLB.SV.W.0044.000000T0000Z-160529T2300Z/
ORANGE FL-SEMINOLE FL-
631 PM EDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHWESTERN ORANGE AND SOUTHWESTERN SEMINOLE COUNTIES...

AT 630 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEKIVA SPRINGS...
OR NEAR ALTAMONTE SPRINGS...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALTAMONTE SPRINGS...LOCKHART AND WEKIVA SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 2871 8152 2877 8139 2861 8132 2857 8149
TIME...MOT...LOC 2230Z 324DEG 3KT 2871 8142 

HAIL...1.00IN
WIND...60MPH
 
$$

WEITLICH
210 
WWUS52 KMLB 292259
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
659 PM EDT SUN MAY 29 2016

FLC095-117-292308-
/O.EXP.KMLB.SV.W.0044.000000T0000Z-160529T2300Z/
ORANGE FL-SEMINOLE FL-
659 PM EDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ORANGE AND
SOUTHWESTERN SEMINOLE COUNTIES WILL EXPIRE AT 700 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER STRONG
GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL WILL STILL
OCCUR WITH THIS THUNDERSTORM.

LAT...LON 2871 8152 2877 8139 2861 8132 2857 8149
TIME...MOT...LOC 2256Z 324DEG 3KT 2871 8142 

$$

WEITLICH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:34 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 29, 3:34 PM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
334 PM EDT SUN MAY 29 2016

.DISCUSSION...

Tonight-Tue...Weak ridge of high pressure stretches from the
Atlantic across Central Florida and into the Eastern Gulf of Mexico
for the next 2-3 days. Troughing from the remnants of TD Bonnie over
the Carolinas extends as far south as the Yucatan Channel/Cuba the
next 2-3 days. Northwest flow around the base of the above mentioned
trough will keep sea breezes on the east half of the peninsula, push
any west coast sea breezes quickly to the east and help to feed Gulf
and Caribbean moisture into Central Florida. Time height cross
sections are showing sufficient moisture in the 1000mb-700mb layer
impulses of mid level energy rounding the base of the upper trough
to support daytime 30-40 POP. Highs lower 90s interior and upper 80s
at the coast. Lows in the upper 60s mainly interior and coast Cape
Canaveral north and upper 60s/low 70s at the coast south of the Cape.

Previous Extended...

Wed-Sat...Weak mid-upper level troughing still across FL early in
the period, then shortwave ridging builds across the peninsula Fri-
Sat in response to troughing deepening over southeast TX. At the
surface the pressure pattern continues weak and we will see a daily
sea breeze regime with boundary collisions well into the interior.
Will continue CHC afternoon/early evening storm chances with
convection favoring well inland. The storm motion will be fairly
weak with main storm threats of locally heavy downpours, lightning,
and gusty winds. Consistent highs/lows with maxes U80s/L90s degrees
interior and M-U80s at the coast, mins in the U60s/L70s areawide.

&&

.AVIATION...
VFR. Tempo VFR ceilings/visibility in scattered afternoon showers
and storms. Showers after 15Z/11AM Mon and storms after 17Z/1PM.
IFR too brief for any tempo beyond 1 hour duration. VCTS best call
until late Memorial Day morning.

&&

.MARINE...
NOAA Buoy 009 and the CMAN sites at Saint Augustine Fishing Pier
and Sebastian Inlet Jetty were recording northeast wind around 10
knots. Buoy 009 was recording 4 foot seas as was buoy 010 at 129nm
east of New Smyrna Beach and the two Scripps buoys at 2 and 4nm
off the beaches were recording 2 foot seas.

Tonight-Memorial Day...The long period swell from Bonnie slowly
diminishes which further decreases sea heights. Sea breeze
circulations die off by midnight and a light to moderate offshore
flow takes over until the sea breezes form again late morning/early
afternoon Mon/Memorial Day. Nearshore boaters should keep an eye to
the west for afternoon/evening storms moving close to the coast that
may drift across the Indian River Lagoon and into the nearshore
waters

Previous Marine Discussion

Tue-Fri...Favorable small craft boating conditions continue as a
persistent weak wind regime remains in place with late night/morning
offshore winds becoming onshore by late morning/early afternoon
surrounding the ECSB. Wind speeds generally 6-12 kts. Isolated
shra/tsra chances at best. Seas generally 2-3 ft near shore and 3
ft to 4 ft (well offshore) over the open Atlc.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  70  90  70  90 /  20  40  20  20
MCO  71  93  70  93 /  30  50  20  30
MLB  71  88  71  89 /  30  50  20  20
VRB  69  88  70  89 /  30  50  20  20
LEE  70  92  72  92 /  20  40  20  30
SFB  71  92  71  93 /  30  40  20  30
ORL  70  92  72  93 /  30  50  20  30
FPR  69  88  68  89 /  30  50  20  20

&&

.MLB Watches/Warnings/Advisories...
FL...None.
AM...None.
&&

IMPACT WX/RADAR...Kelly
FORECASTS/AVWX....Wimmer
Hazardous weather outlook, May 29, 10:14 AM EDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1014 AM EDT SUN MAY 29 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-300100-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1014 AM EDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
SUITABLE MOISTURE WILL COMBINE WITH AFTERNOON HEATING AND LOCAL
BOUNDARIES TO PRODUCE ISOLATED TO SCATTERED SLOW MOVING LIGHTNING
STORMS MAINLY SOUTH OF METRO ORLANDO...ALONG THE SPACE AND TREASURE
COASTS AND INLAND TO LAKE OKEECHOBEE. THE PRIMARY THREATS WILL BE
BRIEF GUSTY WINDS...CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

.FLOOD IMPACT...
LOCALLY HEAVY RAIN WILL PRODUCE ONE TO TWO INCHES IN A SHORT
PERIOD OF TIME MAINLY SOUTH OF ORLANDO THIS AFTERNOON AND EARLY
EVENING.

.RIP CURRENT IMPACT...
OCEAN SWELLS AND TIDAL CONDITIONS WILL BRING A MODERATE RISK FOR
STRONG RIP CURRENTS AT THE BEACHES TODAY. RIP RESCUES WERE
REPORTED ON SATURDAY AND THIS IS EXPECTED ONCE AGAIN TODAY. MAKE
SURE TO SWIM NEAR A LIFEGUARD BEACH LOCATION AND NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
WIND GUSTS BRIEFLY IN EXCESS OF 35 KNOTS WILL BE POSSIBLE IN A FEW
STRONG STORMS MAINLY SOUTH OF METRO ORLANDO THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED OVER
THE NEXT SEVERAL DAYS ALONG THE INLAND MOVING EAST COAST SEA
BREEZE AND WITH ANY BOUNDARY COLLISIONS OVER THE INTERIOR.
INCOMING SWELLS WILL KEEP THE RIP CURRENT THREAT MODERATE EARLY
THIS WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

In the hours before

Local storm report, May 29, 2:58 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
258 PM EDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             MELBOURNE               28.08N 80.61W
05/29/2016  E0.88 INCH       BREVARD            FL   PUBLIC

            NICKEL SIZE HAIL REPORTED BY PUBLIC IN FOUNTAINHEAD
            SUBDIVISION IN MELBOURNE.

&&

PG
Special weather statement, May 29, 3:53 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
353 PM EDT SUN MAY 29 2016

FLZ053-292030-
OSCEOLA FL-
353 PM EDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSCEOLA COUNTY UNTIL
430 PM EDT...

AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POINCIANA...OR NEAR INTERCESSION CITY...MOVING EAST AT 5 TO 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KISSIMMEE...WEST LAKE TOHO...INTERCESSION CITY...CELEBRATION AND
POINCIANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKES IN THE AREA...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2833 8141 2806 8130 2805 8136 2807 8137
      2807 8135 2808 8135 2809 8145 2806 8145
      2805 8143 2804 8146 2806 8146 2814 8145
      2814 8152 2820 8152 2826 8156 2826 8166
      2827 8166
TIME...MOT...LOC 1951Z 267DEG 5KT 2819 8156

WEITLICH
Special weather statement, May 29, 4:03 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
403 PM EDT SUN MAY 29 2016

FLZ054-292030-
INDIAN RIVER FL-
403 PM EDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN INDIAN RIVER COUNTY
UNTIL 430 PM EDT...

AT 402 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GIFFORD...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VERO BEACH...INDIAN RIVER SHORES...WINTER BEACH...WABASSO AND VERO BEACH
SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2756 8040 2756 8044 2769 8054 2781 8038
      2775 8035 2760 8030
TIME...MOT...LOC 2002Z 236DEG 15KT 2767 8042

KELLY
Special weather statement, May 29, 4:27 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
427 PM EDT SUN MAY 29 2016

FLZ045-053-292200-
OSCEOLA FL-ORANGE FL-
427 PM EDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE AND WESTERN
OSCEOLA COUNTIES UNTIL 600 PM EDT...

AT 423 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF POINCIANA...OR 11 MILES SOUTH OF WEST LAKE TOHO.
THIS STORM WAS MOVING SLOWLY EASTWARD. ADDITIONAL STRONG STORMS ARE
EXPECTED TO FORM ALONG THE SEA BREEZE COLLISION THROUGH LATE
AFTERNOON FROM ORLANDO SOUTHWARD THROUGH LAKE KISSIMMEE AREA.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
ANY STORMS THAT DEVELOP.

LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...SAINT CLOUD...BUENA VENTURA LAKES AND LAKE
KISSIMMEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG
WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP
TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY
RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL WILL ALSO OCCUR WITH THESE STORMS...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2857 8114 2779 8109 2779 8119 2784 8123
      2786 8130 2792 8131 2794 8135 2795 8134
      2800 8139 2800 8142 2804 8146 2806 8146
      2806 8144 2801 8138 2808 8135 2809 8145
      2814 8146 2814 8149 2857 8151
TIME...MOT...LOC 2023Z 305DEG 4KT 2805 8143

WEITLICH
Special weather statement, May 29, 5:52 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
552 PM EDT SUN MAY 29 2016

FLZ044>046-292245-
NORTHERN LAKE COUNTY FL-ORANGE FL-SEMINOLE FL-
552 PM EDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ORANGE...CENTRAL
LAKE AND SOUTHWESTERN SEMINOLE COUNTIES UNTIL 645 PM EDT...

AT 548 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SORRENTO...OR NEAR MOUNT PLYMOUTH...MOVING SOUTHEAST AT 5 MPH.
ADDITIONAL STRONG STORMS WILL BE POSSIBLE FARTHER SOUTH INTO
NORTHWESTERN ORANGE AND SOUTHWEST SEMINOLE COUNTIES.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT PLYMOUTH...FOREST CITY AND ALTAMONTE SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG
WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP
TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY
RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL WILL ALSO OCCUR WITH THESE STORMS...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2896 8166 2897 8166 2899 8153 2858 8126
      2857 8152 2896 8178
TIME...MOT...LOC 2148Z 326DEG 6KT 2885 8158

WEITLICH
Local storm report, May 29, 6:11 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
611 PM EDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             WNW MOUNT PLYMOUTH      28.80N 81.54W
05/29/2016  E1.00 INCH       LAKE               FL   TRAINED SPOTTER

&&

PG

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 1:55 PM EDTAreal Flood AdvisoryMLBIndian River, Saint Lucie2 hr
May 29, 2:19 PM EDTSpecial Weather StatementMLBIndian River41 min
May 29, 2:25 PM EDTSpecial Weather StatementMLBSaint Lucie50 min
May 29, 2:33 PM EDTSpecial Weather StatementMLBBrevard42 min
May 29, 3:53 PM EDTSpecial Weather StatementMLBPolk37 min
May 29, 4:03 PM EDTSpecial Weather StatementMLBIndian River27 min
May 29, 4:27 PM EDTSpecial Weather StatementMLBOrange, Osceola93 min
May 29, 5:52 PM EDTSpecial Weather StatementMLBLake53 min
May 29, 5:57 PM EDTSevere Thunderstorm WarningMLBLake, Orange48 min
May 29, 6:32 PM EDTAreal Flood AdvisoryMLBLake, Orange, Seminole118 min
May 29, 7:02 PM EDTSpecial Weather StatementMLBOrange58 min
May 29, 7:41 PM EDTAreal Flood AdvisoryMLBSeminole, Volusia79 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.